| Model Number |
10.4.1 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 08/26/2024, merge healthcare received a copy of a medsun report.A merge hemo customer reported that the client/documentation side of the device shut down during a st segment elevation myocardial infarction procedure.The physician was able to proceed with the procedure and care for the patient because merge hemo continued to display and update the patient's vital signs throughout the procedure.The customer relogged into the merge hemo client so that documenting could continue.Merge healthcare has investigated the issue and determined that this issue occurred due to a software defect.Merge healthcare is working with the customer to provide a software update.There have been no reports of patient injury or harm because of this issue.Reference: (b)(4).
Additional Manufacturer Narrative
Updated the following fields: medsun # (b)(4) in h10, 510k number k152864 in g4, type of report follow up 001 in g6.
Additional Manufacturer Narrative
Merge healthcare has performed a comprehensive investigation and risk to health analysis of the reported issue.The health hazard evaluation concluded that the event is unlikely to result in any adverse health consequences.No patient harm has occurred as a result of the events reported by the customer facility.Merge healthcare will continue to follow up with facility staff to prevent future occurrences of the issue.Revised information contained in this supplemental report include the following: g6 - indication that this is follow-up report 002.H2-indication of additional information.This is the final report for 2183926-2024-00004.